Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 56, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2019, 6:18 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2019, 6:18 PM MDT (00:18 UTC)
- Expired
- Jun 2, 2019, 6:45 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 115 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:11 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 2539 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
260
WUUS55 KPUB 030018
SVRPUB
COC011-061-099-030045-
/O.NEW.KPUB.SV.W.0056.190603T0018Z-190603T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
618 PM MDT Sun Jun 2 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
South central Kiowa County in southeastern Colorado...
Northeastern Bent County in southeastern Colorado...
* Until 645 PM MDT.
* At 618 PM MDT, a severe thunderstorm was located 10 miles north of
Hasty, or 22 miles northwest of Lamar, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wiley, Neenoshe Reservoir, Neegronda Reservoir and Sweetwater
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3820 10301 3835 10302 3851 10270 3815 10265
TIME...MOT...LOC 0018Z 264DEG 20KT 3827 10295
HAIL...1.00IN
WIND...60MPH
$$
KTS2 follow-up statements
021
WWUS55 KPUB 030032
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
632 PM MDT Sun Jun 2 2019
COC011-061-099-030045-
/O.CON.KPUB.SV.W.0056.000000T0000Z-190603T0045Z/
Prowers CO-Kiowa CO-Bent CO-
632 PM MDT Sun Jun 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...
At 632 PM MDT, a severe thunderstorm was located near Neegronda
Reservoir, or 18 miles northwest of Lamar, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wiley, Neenoshe Reservoir, Neegronda Reservoir and Sweetwater
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3820 10301 3835 10302 3851 10270 3815 10265
TIME...MOT...LOC 0032Z 264DEG 20KT 3828 10285
HAIL...1.00IN
WIND...60MPH
$$
KTS302
WWUS55 KPUB 030041
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
641 PM MDT Sun Jun 2 2019
COC011-061-099-030051-
/O.EXP.KPUB.SV.W.0056.000000T0000Z-190603T0045Z/
Prowers CO-Kiowa CO-Bent CO-
641 PM MDT Sun Jun 2 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS...SOUTH
CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES WILL EXPIRE AT 645 PM
MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3820 10301 3835 10302 3851 10270 3815 10265
TIME...MOT...LOC 0041Z 264DEG 20KT 3828 10280
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:09 PM MDT, 4 hours 9 minutes earlier.
Area forecast discussion, Jun 2, 2:09 PM MDT, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 209 PM MDT Sun Jun 2 2019 .SHORT TERM...(This evening through Monday) Issued at 206 PM MDT Sun Jun 2 2019 An upper level trof is forecast to remain over NV and southern CA tonight through Mon, keeping west to southwest flow aloft over southern CO. Scattered thunderstorms are expected over the area this evening, and a disturbance in the flow aloft, may keep shower/tstms lingering over the far southeast CO plains into the late night hours. There is again the potential for a couple or a few severe storms thru the evening hours. The mtn and high valley areas may continue to see the potential for a couple more severe storms into the early evening, and then the eastern mtns and plains will have the severe potential through the evening. Large hail and damaging winds will be the main severe storm risks. Mon morning should start out with dry or mainly dry weather, but by late morning or early afternoon, showers and thunderstorms are expected to develop, with isolated to scattered storms being possible across southern CO. The southeast plains will again have the chance for a couple or a few severe storms. SPC's Day 2 outlook shows Marginal to Slight Risk of severe storms across the far southeast CO plains, mainly east of a line from Crowley County, southward through Las Animas County, with general thunderstorms west of that line. High temps on Mon are expected to be in the 80s to lower 90s across the southeast plains, with 70s in the high valleys. .LONG TERM...(Monday night through Sunday) Issued at 206 PM MDT Sun Jun 2 2019 Monday night-Tuesday night...Not much change current forecast for this period, with weak southwest flow aloft progged across the Rockies, as the old West Coast cutoff low slowly meanders across the Desert Southwest. This pattern keeps daily chances of mainly diurnal convection in place across south central and southeast Colorado, with the best coverage over and near the higher terrain. Further east across the Plains, better low level moisture will be place, leading to the potential for stronger storms, however, latest models are indicating fairly weak flow aloft and not much in the way of any trigger to help initiate convection. Temperatures look to remain at and above seasonal levels, with lows in the 40s and 50s, save 30s at the peaks, along with highs upper 70s to upper 80s, save 50s and 60s across the higher terrain. Wednesday-Thursday...Some differences in the models as they lift the Desert Southwest system across the Rockies, with the EC remaining the furthest south and weaker with the system, where as the GFS is further north and stronger, lifting a closed low up across north central and northeast New Mexico through the day Thursday. Both solutions bring cooler temperatures to the region, with the GFS bringing better chances of wetting rains to the area both Wednesday and Thursday. For now, I stayed with they blended model solution for pops, bringing good chances of showers and storms to the area Wednesday, and only slight pops across the area for Thursday. Time will tell. Friday-Sunday...Upper level ridging builds across the region Friday and Saturday, ahead of another unseasonably strong upper level system digging across the Intermountain West and Great Basin. This looks to bring warmer and drier weather across the are Friday and Saturday, with the possibility of an unseasonably strong, but dry cold front across eastern Colorado on Sunday. Again, time will tell how this storm system will evolve. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 206 PM MDT Sun Jun 2 2019 Showers and thunderstorms will be possible into the evening at KCOS, KPUB and KALS, with brief heavy rain and gusty outflow winds being the main threats. Late tonight, some forecast models are showing the potential for another round of showers and maybe a few thunderstorms, but other models are not showing this possibility. There will also be the chance for some low clouds late tonight in the KPUB and KCOS vicinities, but there's too much uncertainty at this point to include in the forecast. Another round of showers and storms will be possible Mon afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...MW AVIATION...28
Hazardous weather outlook, Jun 2, 11:05 AM MDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1105 AM MDT Sun Jun 2 2019 COZ058>089-093>099-031715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1105 AM MDT Sun Jun 2 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms will be possible across southern Colorado this afternoon and evening. A few storms could become severe over the eastern plains. Hail up to the size of ping pong balls, and wind gusts up to 60 mph, will be the primary storm threats. The greatest potential for severe storms is expected between 3 PM and 9 PM. The main threats with thunderstorms occuring west of Interstate 25 today will be cloud to ground lightning, hail up to the size of pennies, wind gusts up to 50 mph, and brief periods of moderate rainfall. Warm temperatures has lead to increased snow melt across the high country, and the water in creeks, streams and rivers, in and near the high country, will run high and fast the next few days. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms, capable of producing wind gusts around 60 mph, and hail around one inch in diameter or larger, will be possible across the far eastern plains on Monday. Also, there will be chances of mainly afternoon and evening thunderstorms, each day through Saturday. The primary storm threats will be cloud to ground lightning, locally heavy rain, small hail and wind gusts to around 45 mph. Storms that develop over the newer burn scars, especially the Junkins, Hayden Pass and Spring burn areas could cause localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible through this evening across all of southeast and south central Colorado. 28/28
In the hours before
Special weather statement, Jun 2, 4:58 PM MDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Pueblo CO 458 PM MDT Sun Jun 2 2019 COZ094-099-022330- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 458 PM MDT Sun Jun 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND EASTERN LAS ANIMAS COUNTIES UNTIL 530 PM MDT... At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles north of Kenton, or 30 miles southwest of Springfield, moving northeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Baca and eastern Las Animas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3700 10304 3715 10317 3738 10290 3714 10267 TIME...MOT...LOC 2258Z 232DEG 18KT 3713 10304 mw
Special weather statement, Jun 2, 4:59 PM MDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Pueblo CO 459 PM MDT Sun Jun 2 2019 COZ094-097>099-022345- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- 459 PM MDT Sun Jun 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS... NORTHWESTERN BACA...EASTERN LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES UNTIL 545 PM MDT... At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles north of Pritchett, or 23 miles northwest of Springfield, moving northeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Two Buttes Reservoir. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3740 10298 3773 10316 3797 10279 3765 10232 TIME...MOT...LOC 2259Z 221DEG 10KT 3760 10296 KTS
Special weather statement, Jun 2, 5:32 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Sun Jun 2 2019
COZ094-099-030015-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
532 PM MDT Sun Jun 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND EASTERN LAS
ANIMAS COUNTIES UNTIL 615 PM MDT...
At 532 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Pritchett, or 25 miles southwest of Springfield,
moving northeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Pritchett and Campo.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3718 10317 3749 10269 3702 10245 3699 10271
3700 10275 3700 10313
TIME...MOT...LOC 2332Z 228DEG 21KT 3714 10294
KTSSpecial weather statement, Jun 2, 5:34 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
534 PM MDT Sun Jun 2 2019
COZ095>098-030015-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
534 PM MDT Sun Jun 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...KIOWA AND
NORTHEASTERN BENT COUNTIES UNTIL 615 PM MDT...
At 533 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Haswell, or 36 miles northwest of Lamar, moving
northeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Eads, Haswell, Sweetwater Reservoir, Chivington, Brandon, Neenoshe
Reservoir, Neegronda Reservoir and Queens Reservoir.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3826 10220 3813 10318 3853 10323 3853 10317
3857 10317 3862 10310 3861 10252
TIME...MOT...LOC 2333Z 228DEG 21KT 3850 10301
KTSSpecial weather statement, Jun 2, 6:10 PM MDT, 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 610 PM MDT Sun Jun 2 2019 COZ095>098-030100- Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO- Western Kiowa County CO-Eastern Kiowa County CO- 610 PM MDT Sun Jun 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS... SOUTHEASTERN KIOWA AND NORTHERN BENT COUNTIES UNTIL 700 PM MDT... At 610 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles southwest of Sweetwater Reservoir, or 22 miles northwest of Lamar, moving east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Eads, Sweetwater Reservoir, Chivington, Brandon, Blue Lake, Neenoshe Reservoir, Neegronda Reservoir and Queens Reservoir. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3810 10326 3837 10328 3856 10249 3825 10224 TIME...MOT...LOC 0010Z 264DEG 20KT 3830 10293 KTS
Special weather statement, Jun 2, 6:11 PM MDT, 7 minutes before
Special Weather Statement National Weather Service Pueblo CO 611 PM MDT Sun Jun 2 2019 COZ099-030100- Springfield Vicinity/Baca County CO- 611 PM MDT Sun Jun 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL 700 PM MDT... At 611 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northeast of Kenton, or 27 miles northwest of Boise City, moving east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Campo. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3718 10304 3728 10255 3700 10242 3700 10304 TIME...MOT...LOC 0011Z 264DEG 20KT 3701 10287 KTS
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:10 PM MDT | Special Weather Statement | PUB | Kiowa | 50 min |
| Jun 2, 6:11 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jun 2, 6:56 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| Jun 2, 7:00 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jun 3, 9:08 AM MDT | Areal Flood Warning | PUB | Conejos | 9 days |
| Jun 3, 11:30 AM MDT | Special Weather Statement | PUB | Saguache | 30 min |
| Jun 3, 12:55 PM MDT | Special Weather Statement | PUB | Las Animas | 20 min |
| Jun 3, 1:06 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 3, 1:18 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jun 3, 1:38 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Jun 3, 1:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 3, 2:05 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Jun 3, 2:11 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Jun 3, 2:27 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Jun 3, 2:42 PM MDT | Special Weather Statement | PUB | Bent | 18 min |
| Jun 3, 2:55 PM MDT | Special Weather Statement | PUB | Baca | 20 min |
| Jun 3, 3:08 PM MDT | Special Weather Statement | PUB | Baca | 22 min |
| Jun 3, 3:10 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Jun 3, 3:11 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Jun 3, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jun 3, 3:32 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 28 min |
| Jun 3, 3:50 PM MDT | Special Weather Statement | PUB | Baca | 25 min |
| Jun 3, 3:53 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 37 min |
| Jun 3, 3:55 PM MDT | Tornado Warning | PUB | Baca | 35 min |
| Jun 3, 3:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Jun 3, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jun 3, 4:40 PM MDT | Special Weather Statement | PUB | Pueblo | 20 min |
| Jun 3, 4:50 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 3, 4:57 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| Jun 3, 5:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jun 3, 5:11 PM MDT | Special Weather Statement | PUB | Prowers | 19 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.